Results 1 to 3 of 3
  1. #1
    Registered User chutatip_t's Avatar
    Join Date
    Dec 2004
    Posts
    2
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Unhappy Breakthrough bleeding

    Hi,

    I have been dx with PCOS since Feb 04 and i never had a period since then. I have been using progresterone cream for 6 months to help regulate my hormone. I apply the cream on day 12-26. During the last few months i have been spotting in the middle of my cycle i.e. day 19...sometimes it get a little heavy like normal period.

    Does anyone know what this means?

    Thanks

  2. #2
    Loving being a mommy! kirvygerl's Avatar
    Join Date
    Oct 2004
    Posts
    2,176
    Thanks
    157
    Thanked 86 Times in 64 Posts

    Default

    Hi,
    It sounds like it's breakthrough bleeding caused by the progesterone cream. Many women here have to take Provera or Prometrium, which is a prescription medication of progesterone, to induce a period. The cream will work in the same/similar ways, although the strength of it is quite different (and the method of taking it is different). Progesterone helps to stimulate ovulation, and then to make the lining of your uterus thick for the implantation of a zygote if you are pg. If you aren't pg, then the progesterone will decline, and the lining of your uterus will be shed, which is your period.

    I have a question for you. You said that you will get this bleeding mid cycle. If you aren't having regular cycles, how do you know when you're in the middle of your cycle? Do you get a heavier period and then this bleeding in between those? Are you charting your cycles?

    Hope that helps~

  3. #3
    Registered User chutatip_t's Avatar
    Join Date
    Dec 2004
    Posts
    2
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Default

    Hi Kirvygerl.

    Thanks for your reply. I thought that it is a midcycle because it happens when i apply the progesterone cream. I understand about using progesterone cream to trigger period and that is why i am using them. However, i thought that for regular cycle, i should have period few days after i stop using the cream each month i.e. if i apply the cream during day 12-26 then i should have period around day 29??? But i have been bleeding midcycle ( day 19-22)...which i do not understand why.

    Thanks a lot.

Bookmarks

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •